Nonfibered L-space knots

Lidman, T. and Watson, L. (2014) Nonfibered L-space knots. Pacific Journal of Mathematics, 267(2), pp. 423-429. (doi: 10.2140/pjm.2014.267.423)

Full text not currently available from Enlighten.

Publisher's URL:


We construct an infinite family of knots in rational homology spheres with irreducible, nonfibered complements, for which every nonlongitudinal filling is an L-space.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Watson, Professor Liam
Authors: Lidman, T., and Watson, L.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Pacific Journal of Mathematics
Publisher:Mathematical Sciences Publisher
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record